# SDR CA000926008

- Difficulty date: August 20, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3T*
- System (JASC): 2711 · Aileron Tab Control System
- Part: Sleeve
- Part number: C6CW10861
- Condition: Missing
- Location: Swaged Area
- Component: Aileron Rod Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOMBARDIER NOT IN COMPLIANCE WITH AIRWORTHINESS DIRECTIVE CF-80-03R.  SLEEVE MISSING FROM SWAGED AREA OF ROD ENDS.  ROD PURCHASED NEW AS A SPARE PART.  (X)
